Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Another proof that weak $ n$-homogeneity implies weak $ (n-1)$-homogeneity


Author: Prabir Roy
Journal: Proc. Amer. Math. Soc. 49 (1975), 515-516
MSC: Primary 54F99
MathSciNet review: 0394608
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The assertion in the title is proved by using Ramsey's theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F99

Retrieve articles in all journals with MSC: 54F99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0394608-5
PII: S 0002-9939(1975)0394608-5
Keywords: Homogeneity, Ramsey's theorem
Article copyright: © Copyright 1975 American Mathematical Society